# SDR DALA2024110510656

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3851, CORROSION ON AFT CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA-727I TO STA-807.   REPAIRED L/H ZEE CHANNEL FROM STA 727 TO STA 847 LOCATED ON AFT CARGO COMPARTMENT PER B737-900 S.R.M 53-00-53-2R-5. (LP 0643978)
